Discussions that mention adderall

Pain Management board


Thanks for all the replies, it makes me feel a lot better now. I just called my doctor and made an appointment to see him, but the earliest I could get in is next Monday. I've been honest with him up to this point and I'm not going to change now. He can't treat me correctly if I'm afraid to talk with him. I should have never been afraid to talk with him, he's been my doctor for almost 9 years treating me for my diabetes and other health issues and he's always treated me well.

Answering some of the questions people asked. When I was on the patch at first it was the Sandoz, I started with 25 mcg. When I moved up to 50mcg's I used two 25's until those ran out. When I filled my first 50mcg prescription I received a Mylan patch. At that time I knew nothing about the different brands and put the new patch on. After about 2 hours I was very sick to my tummy, felt like I was going to throw up. After 4 hour my pain was rising and the area where I put the patch (upper chest) was burning. After 6 hours it just got worse so I called the pharmacy and they had me bring in the unused patches and exchanged them for the Sandoz they scrounged up. But the 50mcg Sandoz weren't working as well as the two 25's probably just a bad batch, the expiration date was just 5months away so they could have been a little old too, not sure.

For some reason they only worked well on my upper chest (probably do to my being over weight and other areas having a lot of fat). I had my partner shave a spot on my back and apply it there but it didn't work well there. I also shaved a spot on my tummy but it rashed up there just as bad as it did on my upper arms. After a while my upper chest started breaking out and I was having a hard time getting the adhesive membrane off my skin. I had to scrub it hard and was not healing fast enough to put another there after two days. Two days is all the time the patches would work for me by the way.

For BT pain I've been given Norco 7.5/325 but the doctor doesn't want me to have to take it, he even said I shouldn't need to considering how often I'm having to take the Oxycontin (30mg 4x daily about every 5 hours).


Someone else said something about my Oxycontin and that the reason for the reaction might have been because the first was generic and the new one non-generic. I checked and they were both non-generic, but it could be that the first was old? I'm not sure what the shelf life is on this kind of thing but the 50mcg Sandoz patches I got from the same place were close to expiring ( the 25mcg same brand had 1.8 years until they expired and they worked well). I'm just not sure, but I do know that all I'm getting are side effects and not the pain relief I should be getting.


One other question that some people might have looked into already and know the answers. Can the meds I'm taking cause the Oxycontin to not work as well as it should? I know my doctor probably knows about all this but I'm just wondering if maybe he's overlooked something. I'm taking the following meds.

Vytorin 10/40 1 daily
Metformin Hcl 1000mg x2 daily
Gemfibrozil 600mg x2 daily
Byetta Sub derm injection 10mcg x2 daily
Lantus sub derm injection 35 units 1 daily
Novolog Flexpen Syr injection 5-15 units x3 daily
Gabapentin Caps 300mg x3 daily
Adderall Xr Caps 30mg 1 daily

Some of these are for cholesterol and high triglycerides which I believe block some fat intake, others for diabetes slow down intake of foods (byetta) and slow down the liver in making sugars (metformin). Anyway, thanks everyone. I feel much better knowing there are other people out there that care even when they don't know me, yet.

HUGS
Greg


EDIT: One thing I forgot to add. The Byetta makes me sweat a lot. I have to have a fan or some kind of air flowing over me most of the time. And I'm not sure if this matters, but my normal temp is a lot lower then normal. Usually 95.8-96.8f and I'm not sure if this matters with the patch.